MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 4

MEDACTA INTERNATIONAL SA STEM: QUADRA-P LAT STEM SIZE 4
Model Number 01.12.144
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 1 october 2021: lot 2009100: (b)(4) items manufactured and released on 11-jan-2021.Expiration date: 2025-dec-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to the stem being too anteverted after the primary hip surgery.The surgeon implanted the stem anteverted in primary.At 3 days after the primary surgery, the surgeon revised the stem, sleeve, and head.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P LAT STEM SIZE 4
Common Device Name
QUADRA-P
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12712182
Report Number3005180920-2021-00837
Device Sequence Number4985406
Product Code LZO
UDI-Device Identifier07630040720564
UDI-Public07630040720564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2025
Device Model Number01.12.144
Device Catalogue Number01.12.144
Device Lot Number2009100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;